×

zbMATH — the first resource for mathematics

Strong convergence theorems for a common fixed point of two hemi-relatively nonexpansive mappings. (English) Zbl 1206.47088
Summary: The purpose of this article is to prove strong convergence theorems for common fixed points of two closed hemi-relatively nonexpansive mappings in Banach spaces. In order to get the strong convergence theorems, monotone hybrid algorithms are presented and are used to approximate the common fixed points. Finally, a new simplified hybrid algorithm is proposed and a relative convergence theorem is proved by using a new method for the proofs. The results of this article modify and improve the results of S.-Y. Matsushita and W. Takahashi [J. Approximation Theory 134, No. 2, 257–266 (2005; Zbl 1071.47063)], S. Plubtieng and K. Ungchittrakool [J. Approximation Theory 149, No. 2, 103–115 (2007; Zbl 1137.47056)] and many others.

MSC:
47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Butnariu, D.; Reich, S.; Zaslavski, A.J., Weak convergence of orbits of nonlinear operators in reflexive Banach spaces, Numer. funct. anal. optim, 24, 489-508, (2003) · Zbl 1071.47052
[2] Ishikawa, S., Fixed points by a new iteration method, Proc. amer. math. soc., 44, 147-150, (1974) · Zbl 0286.47036
[3] Reich, S., Review of geometry of Banach spaces duality mappings and nonlinear problems by loana cioranescu, Bull. amer. math. soc., 26, 367-370, (1992), Kluwer Academic Publishers Dordrecht
[4] Takahashi, W., Nonlinear functional analysis, (2000), Yokohama-Publishers
[5] Reich, S., A weak convergence theorem for the alternating method with Bregman distance, (), 313-318 · Zbl 0943.47040
[6] Butnariu, D.; Reich, S.; Zaslavski, A.J., Asymptotic behavior of relatively nonexpansive operators in Banach spaces, J. appl. anal., 7, 151-174, (2001) · Zbl 1010.47032
[7] Censor, Y.; Reich, S., Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization, Optimization, 37, 323-339, (1996) · Zbl 0883.47063
[8] Matsushita, S.; Takahashi, W., A strong convergence theorem for relatively nonexpansive mappings in a Banach space, J. approx. theory, 134, 257-266, (2005) · Zbl 1071.47063
[9] Mann, W.R., Mean value methods in iteration, Proc. amer. math. soc., 4, 506-510, (1953) · Zbl 0050.11603
[10] Halpern, B., Fixed points of nonexpanding maps, Bull. amer. math. soc., 73, 957-961, (1967) · Zbl 0177.19101
[11] Lions, P.L., Approximation de points fixes de contractions, C. R. acad. sci. ser. A, B Paris, 284, 1357-1359, (1977) · Zbl 0349.47046
[12] Wittmann, R., Approximation of fixed points of nonexpansive mappings, Arch. math., 58, 486-491, (1992) · Zbl 0797.47036
[13] Reich, S., Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. math. anal. appl., 75, 287-292, (1980) · Zbl 0437.47047
[14] Takahashi, W., Convex analysis and approximation fixed points, (2000), Yokohama-Publishers, in Japanese
[15] Xu, H.K., Iterative algorithms for nonlinear operators, J. London math. soc., 66, 240-256, (2002) · Zbl 1013.47032
[16] Genel, A.; Lindenstrass, J., An example concerning fixed points, Israel J. math., 22, 81-86, (1975) · Zbl 0314.47031
[17] Chidume, C.E.; Mutangadura, S.A., An example on the Mann iteration method for Lipschitz pseudocontractions, Proc. amer. math. soc, 129, 2359-2363, (2001) · Zbl 0972.47062
[18] Reich, S., Weak convergence theorems for nonexpansive mappings in Banach spaces, J. math. anal. appl., 67, 274-276, (1979) · Zbl 0423.47026
[19] Nakajo, K.; Takahashi, W., Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. math. anal. appl., 279, 372-379, (2003) · Zbl 1035.47048
[20] Plubtieng, S.; Ungchittrakool, K., Strong convergence theorems for a common fixed point of two relatively nonexpansive mappings in a Banach space, J. approx. theory, 149, 103-115, (2007) · Zbl 1137.47056
[21] Alber, Ya.I., Metric and generalized projection operators in Banach spaces: properties and applications, (), 15-50 · Zbl 0883.47083
[22] Kamimura, S.; Takahashi, W., Strong convergence of a proximal-type algorithm in a Banach space, SIAM J. optim., 13, 938-945, (2002) · Zbl 1101.90083
[23] Cioranescu, I., Geometry of Banach spaces, duality mappings and nonlinear problems, (1990), Kluwer Academic Publishers Dordrecht · Zbl 0712.47043
[24] Alber, Ya.I.; Reich, S., An iterative method for solving a class of nonlinear operator equations in Banach spaces, Panamer. math. J, 4, 39-54, (1994) · Zbl 0851.47043
[25] Cho, Y.J.; Zhou, H.Y.; Guo, G., Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings, Comput. math. appl., 47, 707-717, (2004) · Zbl 1081.47063
[26] Martinez-Yanes, C.; Xu, H.K., Strong convergence of the CQ method for fixed point iteration processes, Nonlinear anal., 64, 2400-2411, (2006) · Zbl 1105.47060
[27] Shioji, N.; Takahashi, W., Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces, Proc. amer. math. soc., 125, 3641-3645, (1997) · Zbl 0888.47034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.